Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 937-948
http://dx.doi.org/10.1155/IJMMS.2005.937

A survey of weighted substitution operators and generalizations of Banach-stone theorem

Department of Mathematics, Faculty of Sciences, University of Jammu, Jammu 180006, India

Received 28 April 2004; Revised 2 November 2004

Copyright © 2005 R. K. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. K. Singh, “A survey of weighted substitution operators and generalizations of Banach-stone theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 6, pp. 937-948, 2005. doi:10.1155/IJMMS.2005.937